Piyapong NiamsupYongwimon LenburyChiang Mai UniversityMahidol University2018-06-212018-06-212005-09-29International Journal of Mathematics and Mathematical Sciences. Vol.2005, No.15 (2005), 2441-2445016117122-s2.0-29144463638https://repository.li.mahidol.ac.th/handle/20.500.14594/16642We study the multiplicativity factor and quadraticity factor for near quasinorm on certain sequence spaces of Maddox, namely, l(p) and 1∞(p), where p = (pk) is a bounded sequence of positive real numbers. Copyright © 2005 Hindawi Publishing Corporation.Mahidol UniversityMathematicsMr-factors and Qr-factors for near quasinorm on certain sequence spacesArticleSCOPUS10.1155/IJMMS.2005.2441